We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.
Sign The Guestbook
|Post 41 - By: donna peck - Post Date: 5/8/2011|
|I have my 2nd round of ttp
|Post 42 - By: Elizabeth Thomas - Post Date: 5/3/2011|
|I am told I have to have a hip replacement. I have a problem with ITP and so am now on a low dose of prednisone (5 mg every other day). I want to take herbal supplements to help the cartilege in my hip that is apparently somewhat destroyed, but don't want to take something that will lower my platelet count (this week at 94k). Can I take glucosamine or tumeric or tart cherry or flaxseed oil or omega-3 without hurting my count? How can I find out it other supplements will help or not? Thank you for any help!
|Post 43 - By: suntheone - Post Date: 4/22/2011|
|My brother has been diagnosed with ITP during first week of april 2011. He is given prednisone 80mg/day, his weight is 85kg age is 39 yrs after 3 consecutive doses of some steroids. he is responding well. I pray to god that he give strength to him and everybody fighting with the disease.
And I am particularly indebted to ASH for their knowledge, research and sharing the information about ITP. I am hoping that after completion of course of prednisone he will be alright..
|Post 44 - By: Nicolino - Post Date: 4/15/2011|
|I great appretiate suggestion for use of antidolorific drugs for pain problems in platelet deficients patients.
|Post 45 - By: Kristi Williams - Post Date: 3/25/2011|
|My husband is presently in the hospital and being treated for what they believe may be TTP. They do not officially diagnose it as that but they are doing the blood replacement therapy and he seems to be responding. He had his gall bladder removed laproscoptically two weeks ago. He went to sleep the day after the surgery and did not wake again for six days, they called it an "unresponsive" state. By the time he was taken to the ER is kidneys had shut down and his liver was on it's way. There were also "small bleeds" present all over his brain. The doctors were not sure he was going to live for many days. Now that he is awake he is cognitively slow and physically lethargic, he has no energy at all. He is still getting the plasma exchagne daily, and will possibly go to every other day next week. We are afraid of the long term effects and are having a hard time finding out any information. Any information you have would be appreciated. I have read this website and would be interested in the personal responsed of some of the study subjects.
|Prev Page||Next Page|
|pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42|
The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.